# SDR 97FDEA00844

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623910
- Condition: Corroded
- Location: Bs 640-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON STRINGER 2 RT, BS 700 TO 640 (MARKED).  *S/D*  REMOVED CORROSION ON STR 2 RT, BS 700 TO 640. FOUND AREA 1.25 X .375 AT BS 697 TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.  FABRICATED AND INSTALLED REPAIR IAW EA NR 7-5310-36831.
